cough-cold-icon
Dark spot Monocef IV
I am getting dark spots after getting severe pain during Monocef 1g IV. Surprisingly, I got pain only in left hand injection. So, rest of the dosage are now ongoing in Right hand. The spots are prominent and increasing. Should I consult with doctor or is it fine? The nurse says it is fine and doc is mostly unavailable at the time I have take these IV. Attached images are of my Left arm with spots which has got 1 IV shot and Right arm without spots which has got 5 shots of IV.
88 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Hello there.  I can understand your concern.  You need not worry about it. They are normal and can happen to many. They will disappear soon as the area heals. No need to consult a physician for this. If you have pain, you can take a tab. Lyser-d twice a day after food for 3 days. Best regards. Dr. Anil kumar jain. Bangalore.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.